ON SET-VALUED MIXED VECTOR VARIATIONAL-LIKE INEQUALITIES IN BANACH SPACES

Authors

  • S. Khan Department of Mathematics, BITS-Pilani, Dubai Campus P.O. Box 345055, Dubai, U.A.E.

Abstract

In this paper we introduce the concept of generalized $\eta$-pseudomonotone mappings and generalized version of vector mixed variational-like inequalities in Banach spaces. Utilizing Ky Fan's Lemma and Nadler's Lemma, we derive the solvability for this class of vector mixed variational-like inequalities involving generalized $\eta$-pseudomonotone mappings. The results presented in this work are extensions and improvements of some earlier and recent results in the literature.

Downloads

Published

2012-08-28

How to Cite

Khan, S. (2012). ON SET-VALUED MIXED VECTOR VARIATIONAL-LIKE INEQUALITIES IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 255-267. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/167

Issue

Section

Research Article